# SDR CA970513002

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: 49036CS
- Condition: Missing
- Location: Rt Aft Bottle
- Component: 89063901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE WITH AD 97-04-15 INSPECTION OF FIRE EXTINGUISHER BOTTLE SQUIBS THE RH AFT FIRE BOTTLE WAS FOUND TO BE MINUS A SQUIB.   MISSING SQUIB REPLACED  FURTHER INVESTIGATION REVEALED BOTTLE WAS OVERHAULED AT CASP. THE MAINTENANCE RELEASE TAG DID NOT INDICATE THE SQUIB WAS MISSING. CASP INFORMED OF THE DISCREPANCY TO PREVENT ANY FUTURE OCCURRENCE.
